Anavar, nolvadex, help!

Joined
Sep 16, 2021
Messages
14
Reaction score
6
Points
3
So I started going to the gym with a friend that goes to the gym. We've been going together once or twice a week for a month now.

So a few days ago (Saturday?) he gave me a "supplement" for a "pump" in the gym. My dumbass said Hmm ok, and took it.

Just to find out later it was a 5mg tab of ANAVAR. He said it wouldn't do anything serious.. but for the next 2 days I've been having trouble getting erections. (Usually get a few a day, wanted or not.)

He said it shouldnt do that and gave me some nolvadex 20mg a pill. (looked this up before I took one last night)

But I don't trust him, and not sure what to do. I don't want to do steroids no interest. Just want to be healthy. Please help!
 

TODAY

Elite
SI Founding Member
Joined
Jul 24, 2012
Messages
813
Reaction score
789
Points
93
One 5mg tab of anavar isn't gonna kill you. Your boner probs are probably the result of anxiety.

Don't take the nolvadex.

Sever all ties with the shithead who dosed you.
 
Joined
Sep 16, 2021
Messages
14
Reaction score
6
Points
3
One 5mg tab of anavar isn't gonna kill you. Your boner probs are probably the result of anxiety.

Don't take the nolvadex.

Sever all ties with the shithead who dosed you.
Well I just felt my anxiety drop from your message. So you're probably right. Also have been taking alot of caffeine. Which I'm not use too.

I took 1x 20mg nolvadex pill last night, should I just stop?

And definitely cutting ties, guys a f**** moron.

Thank you so much for your reply!
 

TomJ

Senior Member
Joined
Sep 3, 2021
Messages
569
Reaction score
877
Points
63
Well I just felt my anxiety drop from your message. So you're probably right. Also have been taking alot of caffeine. Which I'm not use too.

I took 1x 20mg nolvadex pill last night, should I just stop?

And definitely cutting ties, guys a f**** moron.

Thank you so much for your reply!
yes, youre going to be fine. just toss the nolva, you dont need it and its a harsh enough drug by itself, its not something you want to take just because.

on a side note, ive never seen anyone selling 5mg var. only 10, 25, and 50s. Is 5mg var even a thing?
 

Dungeon Dweller

Senior Member
Joined
Jun 12, 2017
Messages
222
Reaction score
132
Points
43
5mm anavar is like one woman's dose. I'd be surprised it really did anything.
 

CJ275

Mod Squad
Joined
Feb 24, 2014
Messages
9,572
Reaction score
12,895
Points
333
You're fine, stop taking anything, and just relax.
 

Jonjon

Senior Member
Joined
Jun 21, 2021
Messages
368
Reaction score
199
Points
43
Must be nice to have a buddy that tosses you an anavar for preworkout 😂

You’re gonna be fine. 5mg isn’t enough to do anything
 
Joined
Sep 16, 2021
Messages
14
Reaction score
6
Points
3
yes, youre going to be fine. just toss the nolva, you dont need it and its a harsh enough drug by itself, its not something you want to take just because.

on a side note, ive never seen anyone selling 5mg var. only 10, 25, and 50s. Is 5mg var even a thing?
Thanks for easing my mind, Idk anything about these things really, I just hear about them. So I was definitely a bit paranoid, especially after trying to research it Lol

5mg was what he told me. It was bright pink, Idk if that helps. Maybe he just said it was 5mg to make it not seem so bad?
 
Joined
Sep 16, 2021
Messages
14
Reaction score
6
Points
3
Must be nice to have a buddy that tosses you an anavar for preworkout 😂

You’re gonna be fine. 5mg isn’t enough to do anything
If I was into it and expecting it maybe..
He's always taking different supps and usually excited to share. (Try this one!)

And yup, 5mg.. Just enough to raise my anxiety levels by 300% lol

Of course that could be the extra 500mg of caffeine I've been taking almost everyday for a week and didn't realize until I noticed I couldn't stfu one night..
 
Last edited:

FearThaGear

Senior Member
Joined
Jul 7, 2017
Messages
423
Reaction score
606
Points
63
The guy sounds like an asshole. Cut ties with that jackass.

5mg of anavar isn't going to do anything. Don't take more Noladex. You are good.
 
Last edited:

weightlossburn

Senior Member
Joined
Aug 28, 2021
Messages
442
Reaction score
315
Points
43
So I started going to the gym with a friend that goes to the gym. We've been going together once or twice a week for a month now.

So a few days ago (Saturday?) he gave me a "supplement" for a "pump" in the gym. My dumbass said Hmm ok, and took it.

Just to find out later it was a 5mg tab of ANAVAR. He said it wouldn't do anything serious.. but for the next 2 days I've been having trouble getting erections. (Usually get a few a day, wanted or not.)

He said it shouldnt do that and gave me some nolvadex 20mg a pill. (looked this up before I took one last night)

But I don't trust him, and not sure what to do. I don't want to do steroids no interest. Just want to be healthy. Please help!
In the same post you said you ingested something that he gave you and that you don't trust him. Do you see the issue here?
 
Joined
Sep 16, 2021
Messages
14
Reaction score
6
Points
3
In the same post you said you ingested something that he gave you and that you don't trust him. Do you see the issue here?
Absolutely.

He's a pretty nice guy in all honesty, but "simple as they come" is an understatement sometimes.. (And I'm running for 2nd place apparently)

I believe the intentions were good. Just bricks for brains. But I definitely can't trust him after that. I'm pretty sure I gave him as much anxiety as I had though.

Also had the chance to research the nolvadex, befor I took it and it seemed like the right choice. Things feel better today. But decided to ask people who are knowledgeable about these things to make sure. Last thing I want is to explain all this to a doctor lol
 
Last edited:

Dungeon Dweller

Senior Member
Joined
Jun 12, 2017
Messages
222
Reaction score
132
Points
43
I wish I had a buddy who would toss me an anavar or two preworkout. But, yeah, its not cool if he doesn't tell you what it is until after.
 
Joined
Sep 16, 2021
Messages
14
Reaction score
6
Points
3
I wish I had a buddy who would toss me an anavar or two preworkout. But, yeah, its not cool if he doesn't tell you what it is until after.
Yea, he told me 2 days later when I brought up my situation....

Up until then I just thought it was a new supplement from Popeyes or something. The next "fat burner pump etc" just to get a lil stim/pump for a fun workout lol...
 

weightlossburn

Senior Member
Joined
Aug 28, 2021
Messages
442
Reaction score
315
Points
43
Absolutely.

He's a pretty nice guy in all honesty, but "simple as they come" is an understatement sometimes.. (And I'm running for 2nd place apparently)

I believe the intentions were good. Just bricks for brains. But I definitely can't trust him after that. I'm pretty sure I gave him as much anxiety as I had though.

Also had the chance to research the nolvadex, befor I took it and it seemed like the right choice. Things feel better today. But decided to ask people who are knowledgeable about these things to make sure. Last thing I want is to explain all this to a doctor lol
You sound young and nervous. Even though you didn't know right away what he gave you, is it safe to say you were even worried about it before you found out? The reason for my question. Well, I don't believe a one time dose of 5 mg anavar would cause you ED. I assume a 20 oz ribeye has more anabolic properties than a 5 mg anavar.
 
Joined
Sep 16, 2021
Messages
14
Reaction score
6
Points
3
You sound young and nervous. Even though you didn't know right away what he gave you, is it safe to say you were even worried about it before you found out? The reason for my question. Well, I don't believe a one time dose of 5 mg anavar would cause you ED. I assume a 20 oz ribeye has more anabolic properties than a 5 mg anavar.
I'm 28 and have some anxiety as is.
But was in panic mode when I found out it was a steroid. And even more worried once I started researching them. Especially since I read Anavar is faked alot?

Besides that I've been using a pre-work out regularly and a "fat burner" recently. Which upped my Caffeine dose from 150-200 to 800mg of caffeine per day. (Which I stopped 2 days ago.)

From the replies here, it seems as though it's a combination of caffeine stress and anxiety mostly.
 

weightlossburn

Senior Member
Joined
Aug 28, 2021
Messages
442
Reaction score
315
Points
43
I'm 28 and have some anxiety as is.
But was in panic mode when I found out it was a steroid. And even more worried once I started researching them. Especially since I read Anavar is faked alot?

Besides that I've been using a pre-work out regularly and a "fat burner" recently. Which upped my Caffeine dose from 150-200 to 800mg of caffeine per day. (Which I stopped 2 days ago.)

From the replies here, it seems as though it's a combination of caffeine stress and anxiety mostly.
Try to lose the anxiety. Worrying about 5 mg of anavar is no way to live. It's like you're trying to find something to be worried about. At the very least, tell us now that you are 100% at ease.
 
Top